Alert archive / Indiana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 341, NWS Louisville, KY

July 8, 2012Dubois County, Indiana

NWS Louisville, KY issued this severe thunderstorm warning at Jul 8, 2012, 4:22 PM EDT for Dubois County, Indiana. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2012, 4:22 PM EDT (20:22 UTC)
Expired
Jul 8, 2012, 4:50 PM EDT
In force
28 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County Dubois County, IN

The radar

The Evansville,IN radar (KVWX), 63 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 2:48 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.4 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2027 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2027 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
985 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

752 
WUUS53 KLMK 082022
SVRLMK
INC037-082050-
/O.NEW.KLMK.SV.W.0341.120708T2022Z-120708T2050Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
422 PM EDT SUN JUL 8 2012

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN DUBOIS COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 450 PM EDT

* AT 418 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR HUNTINGBURG AIRPORT...
  DRIFTING EAST AT 5 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE
  DAMAGING WINDS.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  HUNTINGBURG AIRPORT...
  JOHNSBURG...
  SAINT HENRY AND BRETZVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.

&&

LAT...LON 3837 8708 3833 8678 3820 8681 3820 8702
      3820 8707 3821 8708 3834 8708
TIME...MOT...LOC 2022Z 284DEG 3KT 3827 8696
WIND...HAIL 60MPH 0.88IN

$$

RS
1 follow-up statement
616 
WWUS53 KLMK 082041
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
441 PM EDT SUN JUL 8 2012

INC037-082051-
/O.EXP.KLMK.SV.W.0341.000000T0000Z-120708T2050Z/
DUBOIS IN-
441 PM EDT SUN JUL 8 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DUBOIS COUNTY WILL
EXPIRE AT 450 PM EDT...

THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. THE WIND GUSTED TO 46 MPH AT THE HUNTINGBURG AIRPORT IN THE 
LAST 15 MINUTES. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE
CAPABLE OF PRODUCING PERIODS OF HEAVY RAIN...DANGEROUS LIGHTNING...AND
GUSTY WINDS.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.

LAT...LON 3837 8708 3833 8678 3820 8681 3820 8702
      3820 8707 3821 8708 3834 8708
TIME...MOT...LOC 2041Z 284DEG 3KT 3827 8694

$$

RS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 3:09 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jul 8, 3:09 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
309 PM EDT SUN JUL 08 2012

.Short Term (Tonight - Monday night)...

Issued at 300 PM EDT Sun Jul 8 2012

...Strong with scattered Severe Storms Expected this
Afternoon/Evening...

A severe thunderstorm watch is in effect until 10 pm this evening
along and north of the Bluegrass Parkway.

Although the cold front is at this moment still north of
Indianapolis, a pre-frontal trough has localized low level
convergence along Interstate 64 in northern Kentucky. Expect
scattered to occasionally widespread thunderstorms late this
afternoon and evening across southern Indiana and along and north of
Interstate 64. By 4 pm, expect increasing coverage of thunderstorms
across the Bluegrass Region.

All of these storms are developing within a corridor of very high
CAPE of up to 3000 Joules and area of high PWATs forecast to
increase to as much as 2 inches by the early morning hours. Storms,
this evening will stay unorganized, with new development determined
by boundary intersections and differential heating. However, some of
these slow moving storms will produced localized heavy rainfall and
gusty winds.

During the overnight period, new thunderstorm development may
develop farther to the south, affecting our southern counties by
late evening or early Monday morning. The afore-mentioned front will
very slowly sag south, perhaps aided by convective outflows, to
central Kentucky by mid-morning on Monday. Although the atmosphere
may be a bit worked over by early Monday north of I-64, will still
keep a continued good chance of scattered showers or storms north.
Storms will be likely early Monday across our southern counties,
continuing into the afternoon hours.

Temperatures will stay warm overnight, falling into the lower 70s.
Distinctly cooler temperatures will arrive Monday afternoon, aided
by cloud cover. Expect highs in the mid to upper 80s.

.Long Term (Tuesday through Sunday)...
Issued at 200 PM EDT Sun Jul 8 2012

Not spending too much time on this period with ongoing weather. Ran
mostly with a blend of the previous forecast and the consensus of
models. This consensus has troughing aloft dominating our weather
which weakens by the end of the work week. Still even then our
region will be between two ridges, one over the Rockies and another
off the Carolina coast. Thus cannot rule out rain chances for most
of the period, though the north half should be dry with the front
currently near us expected to stall just to our south Tuesday
through Thursday. Temperatures look to be near normal for the whole
period.

&&

.Aviation (18Z TAF Issuance)...
Issued at 1320 PM EDT Sun Jul 8 2012

Scattered very slow moving thunderstorms will increase in coverage
through the evening hours. The SDF terminal will be most affected
through around 23z. Scattered to numerous thunderstorms are expected
at SDF. Scattered thunderstorms will develop at LEX and at BWG later
this evening after 21z.

With a slow moving front approaching the Ohio River later this
evening...scattered convection is frankly likely at a variety of
different locations throughout the overnight period. The majority of
the time at any specific TAF location will be dry with just
mid-level clouds and VFR flying conditions. However, any terminal
could be well in the vicinity of a storm at any time.

Outside of any gusty thunderstorm, winds will stay very light and
variable during the overnight period.

Isolated thunderstorms are still possible after 12z Monday,
especially over our southern locations such as BWG.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...HEAT ADVISORY UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR
     INZ076>079-083-084-089>092.

KY...HEAT ADVISORY UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR
     KYZ023>043-045>049-053>057-061>067-070>078-081-082.

Short Term.......JSD
Long Term........RS
Aviation.........JSD
Hazardous weather outlook, Jul 8, 3:29 PM EDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
329 PM EDT SUN JUL 8 2012

KYZ023-026-027-061>066-070>078-081-082-091930-
HANCOCK KY-OHIO KY-GRAYSON KY-BUTLER KY-EDMONSON KY-HART KY-
GREEN KY-TAYLOR KY-CASEY KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
329 PM EDT SUN JUL 8 2012 /229 PM CDT SUN JUL 8 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HIGH TEMPERATURES LATE THIS AFTERNOON AND EARLY THIS EVENING
COMBINED WITH HIGH HUMIDITIES WILL PRODUCE HEAT INDICES NEAR 105.

ISOLATED THUNDERSTORMS EARLY THIS EVENING WILL INCREASE IN
COVERAGE DURING THE EARLY MORNING HOURS. GUSTY WINDS...LOCALIZED
HEAVY RAINS...AND GUSTY WINDS WILL ACCOMPANY ANY THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

OCCASIONAL THUNDERSTORMS ARE LIKELY MONDAY THROUGH MONDAY EVENING.
SCATTERED THUNDERSTORMS ARE POSSIBLE TUESDAY. ANY THUNDERSTORMS
MAY PRODUCE DANGEROUS LIGHTNING...LOCALIZED HEAVY RAINFALL...AND
GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT
HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE).

INZ076>079-083-084-089>092-KYZ024-025-028>043-045>049-053>057-067-
091930-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-
BRECKINRIDGE KY-MEADE KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-
BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-
JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY-
MADISON KY-LINCOLN KY-
329 PM EDT SUN JUL 8 2012 /229 PM CDT SUN JUL 8 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT LATE THIS AFTERNOON
THROUGH THIS EVENING. NUMEROUS THUNDERSTORMS ARE LIKELY BY EARLY
MORNING. SOME STORMS THIS EVENING MAY BE SEVERE WITH DAMAGING
WINDS AND MARGINALLY SEVERE HAIL POSSIBLE.

THUNDERSTORMS ARE POSSIBLE THROUGH MONDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGE TO REPORT ANY POWER OUTAGES OR DAMAGING
WIND TO LOCAL EMERGENCY MANAGEMENT OR THE NATIONAL WEATHER
SERVICE.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT
HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE).

JSD/RS

In the hours before

Local storm report, Jul 8, 3:58 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
358 PM EDT SUN JUL 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     TSTM WND DMG     RADCLIFF                37.82N  85.94W
07/08/2012                   HARDIN             KY   NWS EMPLOYEE

            POWER LINES DOWN PARK AVE AND BROWN STREET.

&&

EVENT NUMBER LMK1200766

SZAPPANOS
Local storm report, Jul 8, 4:00 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
400 PM EDT SUN JUL 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 PM     TSTM WND DMG     LEAVENWORTH             38.20N  86.35W
07/08/2012                   CRAWFORD           IN   TRAINED SPOTTER

            TREE DOWN.

&&

EVENT NUMBER LMK1200767

SZAPPANOS
Special weather statement, Jul 8, 4:09 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
409 PM EDT SUN JUL 8 2012

INC061-KYC029-093-163-082040-
HARRISON IN-MEADE KY-BULLITT KY-HARDIN KY-
409 PM EDT SUN JUL 8 2012

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 50 MPH WINDS...

AT 404 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
BRANDENBURG TO 10 MILES NORTHEAST OF ELIZABETHTOWN...AND DRIFTING
SOUTH AT 5 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...HALF INCH HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 55
MPH...ARE EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  ROCK HAVEN...
  MULDRAUGH AND HUGHES LANDING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3806 8609 3801 8594 3800 8594 3800 8593
      3791 8566 3781 8572 3781 8574 3779 8574
      3779 8573 3771 8578 3783 8612
TIME...MOT...LOC 2008Z 151DEG 3KT 3795 8609 3783 8578

RS
Local storm report, Jul 8, 4:11 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
411 PM EDT SUN JUL 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     TSTM WND DMG     ENGLISH                 38.33N  86.46W
07/08/2012                   CRAWFORD           IN   TRAINED SPOTTER

            TREES DOWN IN THE ENGLISH AREA

&&

EVENT NUMBER LMK1200768

RL
Local storm report, Jul 8, 4:16 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
416 PM EDT SUN JUL 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     TSTM WND DMG     NEW SALISBURY           38.32N  86.10W
07/08/2012                   HARRISON           IN   EMERGENCY MNGR

            METAL ROOF IN THE ROAD

0120 PM     TSTM WND DMG     NEW SALISBURY           38.32N  86.10W
07/08/2012                   HARRISON           IN   LAW ENFORCEMENT

            TWO TREES DOWN ALONG WHISKEY RUN ROAD AND HWY 135 ALONG
            AND SOUTH OF NEW SALSBURY

0217 PM     TSTM WND DMG     ORLEANS                 38.66N  86.45W
07/08/2012                   ORANGE             IN   LAW ENFORCEMENT

            A LARGE TREE HAS FALLEN ON A VEHICLE AND POWER LINES
            ARE DOWN

0304 PM     TSTM WND DMG     CAMPBELLSBURG           38.65N  86.26W
07/08/2012                   WASHINGTON         IN   EMERGENCY MNGR

            TWO TREES WERE DOWNED ACROSS THE COUNTY. ONE FELL IN
            CAMPBELLSBURG. THE OTHER FELL IN DELANEY PARK IN WESTERN
            WASHINGTON COUNTY.

0320 PM     TSTM WND DMG     LEBANON JUNCTION        37.83N  85.73W
07/08/2012                   BULLITT            KY   LAW ENFORCEMENT

            TREES REPORTED DOWN. ONE ON A CAR. ALSO POWER LINES
            DOWN.

0331 PM     TSTM WND DMG     LEAVENWORTH             38.20N  86.35W
07/08/2012                   CRAWFORD           IN   TRAINED SPOTTER

            TREE DOWN.

0343 PM     HAIL             GRANTSBURG              38.28N  86.47W
07/08/2012  M0.70 INCH       CRAWFORD           IN   TRAINED SPOTTER

0357 PM     TSTM WND DMG     RADCLIFF                37.82N  85.94W
07/08/2012                   HARDIN             KY   NWS EMPLOYEE

            POWER LINES DOWN PARK AVE AND BROWN STREET.

0404 PM     TSTM WND DMG     ENGLISH                 38.33N  86.46W
07/08/2012                   CRAWFORD           IN   TRAINED SPOTTER

            TREES DOWN IN THE ENGLISH AREA

0408 PM     TSTM WND DMG     BRANDENBURG             38.00N  86.18W
07/08/2012                   MEADE              KY   TRAINED SPOTTER

            SPOTTER REPORTED DIME SIZED HAIL AND TREES DOWN ACROSS
            POWER LINES IN BRANDENBURG.

&&

EVENT NUMBER LMK1200760 LMK1200761 LMK1200762 LMK1200765 LMK1200763
LMK1200767 LMK1200764 LMK1200766 LMK1200768 LMK1200769

SZAPPANOS
Local storm report, Jul 8, 4:22 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
422 PM EDT SUN JUL 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     CARLISLE                38.31N  84.04W
07/08/2012                   NICHOLAS           KY   LAW ENFORCEMENT

            TWO TREES DOWN.

&&

EVENT NUMBER LMK1200770

SZAPPANOS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 12:35 PM EDTSpecial Weather StatementLMKHarrison30 min
Jul 8, 1:08 PM EDTSevere Thunderstorm WarningLMKClark, Floyd, Harrison, Washington32 min
Jul 8, 1:12 PM EDTSpecial Weather StatementLMKDubois28 min
Jul 8, 1:43 PM EDTSpecial Weather StatementLMKFloyd, Harrison42 min
Jul 8, 2:07 PM EDTSpecial Weather StatementLMKOrange28 min
Jul 8, 2:11 PM EDTSevere Thunderstorm WarningLMKOrange29 min
Jul 8, 2:25 PM EDTSpecial Weather StatementLMKWashington30 min
Jul 8, 2:31 PM EDTSevere Thunderstorm WarningLMKWashington44 min
Jul 8, 2:33 PM EDTSpecial Weather StatementLMKCrawford42 min
Jul 8, 2:40 PM EDTSevere Thunderstorm WarningLMKOrange30 min
Jul 8, 2:51 PM EDTSevere Thunderstorm WarningLMKCrawford, Orange29 min
Jul 8, 3:00 PM EDTSevere Thunderstorm WarningLMKWashington30 min
Jul 8, 3:03 PM EDTSevere Thunderstorm WarningLMKDubois21 min
Jul 8, 3:27 PM EDTSevere Thunderstorm WarningLMKCrawford, Harrison, Orange, Washington38 min
Jul 8, 3:36 PM EDTSpecial Weather StatementLMKJefferson, Scott24 min
Jul 8, 3:38 PM EDTSevere Thunderstorm WarningLMKCrawford, Dubois, Orange47 min
Jul 8, 4:01 PM EDTSevere Thunderstorm WarningLMKHarrison29 min
Jul 8, 4:22 PM EDTAreal Flood AdvisoryLMKCrawford, Dubois, Orange3 hr
Jul 8, 4:32 PM EDTSpecial Weather StatementLMKJefferson28 min
Jul 8, 4:37 PM EDTAreal Flood AdvisoryLMKOrange, Washington3 hr
Jul 8, 4:42 PM EDTAreal Flood AdvisoryLMKCrawford, Harrison2 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.